# SDR ASAA2017011119358

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 15,238 hours, 4,928 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Part number: 162BL903
- Part serial: 07028646
- Condition: Failed
- Location: Cockpit
- Part time: 33,485 hours, 10,068 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND AFT CABIN TEMP GAUGES FOR SUPPLY DUCT AND PACK READINGS ABNORMALLY LOW, 10 DEG C TEMP CONTROLS OPERATED NORMALLY. GROUNDED - YES. ACCOMPLISHED T/S PER FIM 21-61 TASK 857. NO DEFECTS NOTED. REMOVED AND REPLACED P5-17 TEMPERATURE CONTROL MODULE IAW AMM 21-61-15. REMOVED AND REPLACED CABIN TEMP INDICATOR IAW AMM 21-61-32. REMOVED LIGHT PLATE AND KNOBS AND RE INSTALLED ON NEW TEMP CONTROL MODULE IAW CMM 31-36-99. ALL OPS CHECKS NORMAL. CLEARED MEL 21-17E, 21-17F AND 21-17G.
